# SDR QMLA2020022752010

- Difficulty date: February 25, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N686AM
- Make and model: Bell 407
- Aircraft serial: 53160
- Aircraft time: 10,397 hours, 48,992 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001117FM1
- Part serial: A133
- Condition: Cracked
- Location: Main Rotor Head
- Part time: 8,762 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING THE A 1640 600 HOUR/12 MONTH HUB AND BLADE INSPECTION THE MECHANIC FOUND TWO SMALL CRACKS ON THE TOP OF THE TRIM TAB WHERE IT MEETS THE TRAILING EDGE OF THE BLADE. P/N 407-015-001-117FM1 S/N A-133. THIS IS ONLY REPAIRABLE BY AUTHORIZED MECHANICS THAT HAVE BEEN TO BHT BLADE SCHOOLING AND WAS DETERMINED THAT WE SHOULD REPLACE THE BLADE. ** THIS AIRCRAFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION AWAITING REPLACEMENT MAIN ROTOR BLADES TO RETURN TO SERVICE. **
